I have been using it and my hair seems very brittle and thin.
Hello girlykitty. I'm afraid that any problems in losing hair, or thinning of hair, anything related to hair and taking Phentermine is not listed as any kind of side effect. Doesn't mean it hasn't happened, its not been reported as such. As to taking supplements, when taking Phentermine, you'd best ask your doctor who would be better able to answer that question. Best wishes and good health to you,pledge
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2009 • 2 answers
Posted 10 Jun 2010 • 1 answer
Posted 30 Nov 2011 • 2 answers
Phentermine - I was taking phentamine 3.75 mg for about 6 months and lost 20bs.Now after stopping it
Posted 20 May 2016 • 0 answers
Posted 10 Nov 2016 • 1 answer